# SDR ASAA2021022734390

- Difficulty date: February 27, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,760 hours, 11,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Part serial: AS5727
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER SILL FWD SHEILD PANEL HAS CORROSION GROUNDED - YES. FOUND TO HAVE 100% MAT. LOSS. REMOVED AND REPLACED SHEILD PANEL IAW V737-800 SRM 51-40-02-0G-0 W= 1.5", O= .050, R= 0, L= 2", D= 100%
